Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
08/31/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx5008swc was removed on (b)(6) 2019 due to loss of osseointegration 1 year and 13 days after implantation.The patient has history of tobacco use, hypertension, and diabetes.The doctor noted periodontal disease during explantation.The patient has recovered without complications.